# SDR DALA2024021301995

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 90,571 hours, 40,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: ROW 31DEF EMERGENCY ESCAPE PATH LIGHTING INOP. C/A: RETERMINATED WIRES AT CONNECTOR 9160VC IAW A320 AWM 3351 AND A320 ESPM 20-44-10 OPS CHECK IS GOOD. REMOVED PLACARD AND CLOSED DEFERRAL. (LP: 5734769)
